# SDR TAMF201103110068

- Difficulty date: March 11, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N769QT
- Make and model: Boeing 767241
- Aircraft serial: 23801
- Aircraft time: 84,822 hours, 30,231 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 805
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 CHECK FUSELAGE SECTION 45 - KEEL BEAM CORROSION DAMAGE, HORIZ WEB STA 805, RBL 9.5.  REPAIR WAS PERFORMED WITH EWO 767-53-122.
